# SDR ASAA2014021006964

- Difficulty date: February 10, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 651768419
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD SIDE BS 312 AT STRINGER 14L  GUSSET CRACKED. ACFT GROUNDED.  R & R GUSSET IAW SRM 51-40-02-0G-0.
